Change search
ReferencesLink to record
Permanent link

Direct link
On the interplay between fast reaction and slow diffusion in the concrete carbonation process: A matched-asymptotics approach
Technical University of Eindhoven, Netherlands. (Mathematics)ORCID iD: 0000-0002-1160-0007
2009 (English)In: Meccanica (Milano. Print), ISSN 0025-6455, E-ISSN 1572-9648, Vol. 44, no 1, 35-46 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2009. Vol. 44, no 1, 35-46 p.
Keyword [en]
fast reaction asymptotics
National Category
Other Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39817DOI: 10.1007/s11012-008-9140-8ScopusID: 2-s2.0-60449118709OAI: oai:DiVA.org:kau-39817DiVA: diva2:901120
Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-06-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Meccanica (Milano. Print)
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link